A member asked:

Im a 33 year old guy. ive been on 1mg finasteride for hair loss for 6 years. i just got side effects. if i stop the drug will i lose all my hair?

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

Hair loss: You shouldn't lose all your hair, but will gradually return to the male pattern form of hair loss you experienced before finasteride. Your side effects should resolve after stopping it. You could try using minoxidil spray for the crown of your scalp. Discuss this with your MD or dermatologist.

Answered 5/11/2019

180 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question